


default search action
"Descriptor-Form-Based Optimum Control Design Approach for the Polynomial ..."
Yu-Hsuan Shen, Ying-Jen Chen, Wen-June Wang (2025)
- Yu-Hsuan Shen, Ying-Jen Chen

, Wen-June Wang:
Descriptor-Form-Based Optimum Control Design Approach for the Polynomial Fuzzy Model with Input Constraints. Int. J. Fuzzy Syst. 27(7): 2142-2157 (2025)

manage site settings
To protect your privacy, all features that rely on external API calls from your browser are turned off by default. You need to opt-in for them to become active. All settings here will be stored as cookies with your web browser. For more information see our F.A.Q.


Google
Google Scholar
Semantic Scholar
Internet Archive Scholar
CiteSeerX
ORCID













